Answered by Dr. Mohammad Aamir

Answered by Dr. Mohammad Aamir

Can vitamin B12 deficiency result in unbalancing while walking?

Hi doctor,

Three years back, I had the problem of unbalancing while walking. I never felt any dizziness or spinning of head. I just had a feeling that I will fall down. I consulted a doctor and he told me that it was due to vitamin B12 deficiency and also prescribed me few shots of Vitcofol. Initially, I felt a lot better after taking them and I took them for one year at reducing frequency. Though I was not completely out of the problem, doctor asked me to stop taking those shots. Now, the same problem has got back after a gap of three years. But now along with problem of unbalancing I am having weakness, palpitation and uneasiness in stomach as well as having sore mouth. Four months back, I have consulted a cardiologist. He ran few tests such as ECG, echo and TMT. My heartbeat was low at 48 bpm. No problem was detected in angiogram and no blockage was present. Doctor suggested me Orcibest 10 mg and Tonact ASP for low pulse rate. I was referred to a neurologist. He carried out MRI of brain and spinal cord. No abnormality was detected in either of them. My vitamin B12 was found to be 507 pg/mL. Based on my history three years back; doctor gave me Vitamin B12 (Methylcobalamine) shots in spite of the vitamin B12 level being normal. After taking them I am comparatively feeling better and there is improvement in my walking. There is no uneasiness in heart as well in stomach. Sore mouth has also improved drastically. After ten weekly shots, the doctor reduced the frequency to one shot per month. But after a couple of weeks again I began to feel weak. A month back, the doctor again put me back on weekly shots of Vitamin B12. My present condition is that, my energy level has improved but only slightly. The problem of unbalancing has improved but still far from normal. With shoes on, I find it very difficult to walk. With sandals and slippers I feel little easier to walk. I am still taking Vitamin B12 shots. For low pulse rate, I am taking Orcibest 10 mg and Tonact ASP as prescribed by the cardiologist. For hypertension, I am taking Amlodac 2.5 mg. Along with all these, I am taking Vitamin E orally. I would like to have your opinion whether my treatment is on the right line or is there any other issue which is causing this problem. I am attaching my reports for your reference. Please guide. Thank you in advance.

26 Feb 2024 - 1 min read

What is the remedy for swelling that developed after 10 days of injection?

Hi doctor,

This query is for my relative. She is 51 years old. Her height is 5.1 ft and weight is 143 lbs. She had an injection 25 days ago in her buttocks. We do not know the medicine name. She had an issue of excessive menstruation and she consulted our family doctor and had the injection. Now she is under hormone tablets. She is also taking half tablet daily at night for depression. At the injection site, she developed a swelling after 10 days of injection. As per doctor's advice she gave hot and cold fomentation alternatively. She does not have severe pain in the swelling, but she has pain on touch. Now, it looks like the swelling is pointed and she has mild itching on the swelling. What could this be? How to treat this? We will be able to meet our doctor only after two days. Is it fine? Or this is an emergency? What is the immediate remedy, as of now? Please help.

18 Feb 2024 - 1 min read

What should I apply for anal itching?

Hello doctor,

I feel very itchy around the anus. It feels like I need to press around the periphery for it to stop. There is no pain, just irritation. I have had hemorrhoids once before, but this is not the same. I do not feel any pimples or problems in opening bowel. I tried Glyvenol cream for a few days, but no effect. It does not feel like anything abnormal present there. Even I took a picture and nothing abnormal in it. It feels more like a rash or irritation. What can I do?

07 Feb 2024 - 1 min read

I pee frequently, my stool is green in colour, and pubic area is also itchy. Please help.

Hello doctor,

I am an 18 year old girl. Sometimes, I pee frequently in a day but do not feel any pain or burning sensation. Besides this, my stool is light green in colour. I feel scared when I see the colour of the stool everytime in the toilet bowl. My pubic area is also itching sometimes. Currently, I am taking oxytrol. Other symptoms that I have are dry skin and dry lips. Please help.

06 Feb 2024 - 1 min read

I have burning sensation in my vagina.There is also a white discharge from the vagina with a bad odour.Please help.

Hello doctor,

I am 25 year old female. I am 158 cm tall and I weigh 45 Kg. I have burning sensation in my vagina. There is also a white discharge from the vagina with a bad odour.
My doctor prescribed candid cream and V wash, but I there is no relief. Please help.

06 Feb 2024 - 1 min read

Dr. Mohammad Aamir
Internal Medicine

Education

M.D. PHYSICIAN., COUNSELLOR PEDIATRICS

Specialties

Internal Medicine

Specialized Treatments

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.